# SDR CA070110001

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 31,612 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) (IFSD WITH MAJOR INTERNAL DAMAGE). THE ENGINE SUFFERED SEVERE DISTRESS WITH COMPLETE LOSS OF ALL TURBINE BLADES AND ASSOCIATED STATIC COMPONENTS. THE GG CASE AND EXHAUST DUCT WERE SUBJECTED TO SEVERE TORQUE LOADS AND WERE FOUND DISTORTED.  ENGINE WAS CONVERTED STC SE96-02.  DURING FLIGHT AND FOLLOWING A LOUD BANG FROM THE ENGINE, AN ENGINE SHUTDOWN WAS CARRIED OUT.  CSN: 48301, CSO 10087 TSHSI: 64, CSHSI 25.  THIS ENGINE CONVERTED VIA STC SE96-02 (TC NR 20070110001).
